Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Renorming dual Banach lattices


Author: N. Ghoussoub
Journal: Proc. Amer. Math. Soc. 84 (1982), 521-524
MSC: Primary 46B30
DOI: https://doi.org/10.1090/S0002-9939-1982-0643741-2
MathSciNet review: 643741
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a Banach lattice is order continuous as well as its dual if and only if it admits an equivalent Fréchet differentiable and locally uniformly convex lattice norm such that its dual norm is also locally uniformly convex.


References [Enhancements On Off] (What's this?)

  • [1] W. Davis, N. Ghoussoub and J. Lindenstrauss, A lattice renorming theorem and applications to vector valued processes, Trans. Amer. Math. Soc. 263 (1981), 531-540. MR 594424 (83d:46023)
  • [2] J. Diestel, Geometry of Banach spaces. Selected topics, Springer-Verlag, Berlin, Heidelberg and New York, 1975. MR 0461094 (57:1079)
  • [3] G. A. Edgar, The long James space (to appear).
  • [4] I. Ekeland and G. Lebourg, Generic Fréchet differentiability and perturbed optimization problems in Banach spaces, Trans. Amer. Math. Soc. 224 (1977), 193-216. MR 0431253 (55:4254)
  • [5] J. Lindenstrauss and L. Tzafriri, Classical Banach spaces. Function spaces, vol. II, Springer-Verlag, Berlin and New York, 1979. MR 540367 (81c:46001)
  • [6] H. P. Lotz, The Radon-Nikodym property in Banach lattices, Univ. of Illinois, Urbana-Champaign, preprint, 1975.
  • [7] H. H. Shaefer, Banach lattices and positive operators, Springer-Verlag, Berlin, Heidelberg and New York, 1975.
  • [8] L. Vasak, On a generalisation of W.C.G. Banach spaces, Studia Math. (to appear). MR 646957 (83h:46028)
  • [9] M. Talagrand, Dual Banach lattices and Banach lattices with the Radon-Nikodym property, preprint, 1980. MR 599474 (82c:46028)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B30

Retrieve articles in all journals with MSC: 46B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0643741-2
Keywords: Banach lattice local uniform convexity, renorming
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society